Skip navigation

Please use this identifier to cite or link to this item: http://hdl.handle.net/20.500.12128/15370
Full metadata record
DC FieldValueLanguage
dc.contributor.authorKalinowski, Józef-
dc.date.accessioned2020-07-27T09:00:32Z-
dc.date.available2020-07-27T09:00:32Z-
dc.date.issued1978-
dc.identifier.citationDemonstratio Mathematica, Vol. 11, nr 4 (1978) s. 899-900pl_PL
dc.identifier.issn2391-4661-
dc.identifier.issn0420-1213-
dc.identifier.urihttp://hdl.handle.net/20.500.12128/15370-
dc.description.abstractIn this paper a theorem will be proved showing that the assumptions of one of Yorke's theorems are never fulfilled in case n = 1. Consider the system of differential equations of the first order (Fragment tekstu).pl_PL
dc.language.isoenpl_PL
dc.rightsUznanie autorstwa 3.0 Polska*
dc.rights.urihttp://creativecommons.org/licenses/by/3.0/pl/*
dc.subjecttheorem James A. Yorkepl_PL
dc.subjecttheoretical mathematicpl_PL
dc.titleA theorem supplementing a result of James A. Yorkepl_PL
dc.typeinfo:eu-repo/semantics/articlepl_PL
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Kalinowski_A_theorem_supplementing_a_result.pdf256,98 kBAdobe PDFView/Open
Show simple item record


Uznanie Autorstwa 3.0 Polska Creative Commons License Creative Commons